# SDR SWAA2021081391218

- Difficulty date: June 9, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Isolator
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ISOLATOR ON R/H OVERWING EXIT CUTOUT LOWER SILL WEB STA 620 ON VERTICAL FLANGE 15; WL 220 (FWD) (MARKED). / REMOVED AND REPLACED DAMAGED ISOLATOR AT RH OWE CUTOUT LOWER SILL WEB STA 620 ON VERT. FLANGE AT WL 220 (FWD) AS MARKED IAW SRM 51-40-02
